Invariant Subspaces in Certain Function Spaces on Euclidean Space.
Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 115-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
harmonic analysis, transformation group, quasiregular representation, invariant subspaces, function spaces, Harish-Chandra module, Lie algebra, Lie group
@article{MS2_1995__76_2_167330,
author = {S.S. Platonov},
title = {Invariant {Subspaces} in {Certain} {Function} {Spaces} on {Euclidean} {Space.}},
journal = {Mathematica Scandinavica},
pages = {115--138},
year = {1995},
volume = {76},
number = {2},
zbl = {0842.43007},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167330/}
}
S.S. Platonov. Invariant Subspaces in Certain Function Spaces on Euclidean Space.. Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 115-138. http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167330/